# SDR USAA060211

- Difficulty date: February 1, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 40,506 hours, 40,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN AT STA 500 BBL0 CORRODED.  REMOVED CORROSION, INSTALLED REPAIR DOUBLER PER EA 97294; CORROSION LEVEL 1; TASK C53-208-01, DEFECT SIZE: 11.75 X 13.75 INCHES.
